Thread: Weird nipples (gyno?)
06-22-2004, 12:10 AM #1
Weird nipples (gyno?)
I did a cycle consisting of 375mg test cyp and 200mg deca for 10 weeks then continued on for 3 more weeks dropping the deca and upping the test to 500mg. I did a clomid PCT.
Now during my cycle i think i noticed my nipples becoming puffier, but im not sure if they actually were it could have just been paranoia. So i started taking this stupid generic arimidex which i totally didnt trust at all. that didnt seem to change it at all (yet again maybe this is paranoia). So then i ran PCT and the puffiness went away. But now it seems that the tips of my nipples are harder on a regular basis than they were before. They are slightly tender tho but there are no lumps. Could this be some sort of gyno caused by deca?? or maybe i'm just being paranoid. If so is it too late to do anything? I finished PCT about 3 weeks ago
Any input is appreciated
06-22-2004, 01:01 AM #2
Yeah it's possible...
When you are taking Deca you need to watch for your prolactin level...
taking test you need to watch for estrogen conversion...
To prevent gyno for Deca... take 600-800mcg B6 to help lower the prolactin level... (drop to 250mcg once the puffyness is gone)
Take Nolva 60mg until the symptons are gone... Then drop to 10mg ED...
I've heard people actually have Gyno after their cycle and PCT... so anything is possible.
06-22-2004, 01:57 AM #3
bro i think ur just freakin yourself out....you would know if you were starting to get gyno.....and i think everybody on this board thinks they have puffy nips, including myself
06-22-2004, 06:39 AM #4
Nah, my nips are harder constantly and consistently since I started cycling.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)